# SDR CA140626007

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 4,767 hours
- Engine: Garrtt TFE731*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 18414033
- Condition: Failed
- Location: Windshield
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DESCENT THROUGH FL230 CREW NOTICED THE LEFT WINDSHIELD STARTING TO FOG OVER. EVENTUALLY FROSTING OVER. SWITCH WAS INDICATING ON. CREW CYCLED SWITCH AND CHECKED CIRCUIT BREAKERS AND NO CHANGE. THERE WAS NO CAS MESSAGE OF A FAILED SYSTEM. LANDING WAS UNEVENTFUL C/O BY CO-PILOT.  AFTER TROUBLESHOOTING IT WAS DISCOVERED THE SWITCH INDICATOR WAS PROPERLY WORKING ON THE INDICATION SIDE OF THE SWITCH BUT NOT THE CONTROLLING SIDE OF THE SWITCH. SO THE SWITCH WAS INDICATING ON BUT THE SYSTEM WAS NOT TURNED ON, HENCE THE OMISSION OF THE CAS MESSAGE. SWITCH REPLACED AND FUNCTION CHECKED SERVICEABLE AND ACFT RETURNED TO SERVICE.
